# SDR SWAA2022021470763

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON THE AFT END OF THE UPPER FLANGE OF BS 259.5 BULKHEAD (WL 208.1; FROM LBL 11 TO RBL 11) 8-41.  INSTALLED EWIS PROTECTION UNDER FLOOR STRUCTURE WHERE PANEL 211 AF FROM BS 259 TO 270 ; RBL 11 TO LBL 11 IAW 20-60-07-913-801.   REMOVED FASTENER FOR ACCESS TO REMOVE CORROSION AT AFT END OF UPPER FLANGE OF BS 259 LBL 11 TO RBL 11 IAW SRM 51-40-02-0G-0.  REMOVED LIGHT CORROSION ON AREAS IAW SRM 51-10-02-0G-0.  REMOVED LIGHT CORROSION ON AREAS IAW SRM 51-10-02-0G-0.  FOUND IN LIMITS IAW SRM 53-10-51-1A-1 FIG 105.  APPLIED ALODINE & PRIMER ON AREA.
